Ear Infection: Are Amoxicillin and Fluticasone Safe to Take?

Discussion in 'Support' started by Mja1233, Jun 6, 2016.

tinnitus forum
    1. Mja1233

      Mja1233 Member

      Tinnitus Since:
      Cause of Tinnitus:
      hi all!

      I made a post a few days ago about my ear having a slight ring. It has gotten better from 3 days ago, but I went to the doctor just to make sure, and she said the problem ear was starting to develop an ear infection (barotrauma) and that swimming last week probably irritated it.

      My question is that I have a prescription for amoxicillin and fluticasone nasal spray. As I've been on the forum here, I know there are certain things that can cause more damage. Are these things ok to take? Thanks!
    2. glynis-harbron

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      England, Stoke-on-Trent
      Tinnitus Since:
      Cause of Tinnitus:
      Meniere's Disease
      The medication should be ok as its a short course and you need to clear the infection that could cause more damage left untreated....lots of love glynis
    3. Karl28

      Karl28 Member

      Tinnitus Since:
      2001 bad since 2015
      Cause of Tinnitus:
      Loud music via headphones
      I took amoxicillin twice

      First time it didn't effect my T but second time it did

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.